# SDR AALA2018080769010

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,395 hours, 18,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400200
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY AND DELAMINATED FLOOR PANEL 131CG IN AFT FORWARD CARGO.  REPLACED THE FLOOR PANEL IAW AMM 53-22-14.
